Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

$P_n$-spaces and $n$-fold loop spaces


Author: Peter V. Z. Cobb
Journal: Bull. Amer. Math. Soc. 80 (1974), 910-914
MSC (1970): Primary 18D10, 55D35; Secondary 55J10
MathSciNet review: 0362295
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Saunders MacLane, Categories for the working mathematician, Springer-Verlag, New York-Berlin, 1971. Graduate Texts in Mathematics, Vol. 5. MR 0354798
  • 2. John Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. (2) 65 (1957), 357–362. MR 0084138
  • 3. Graeme Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 105–112. MR 0232393
  • 4. G. Segal, Homotopy-everything H-spaces (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18D10, 55D35, 55J10

Retrieve articles in all journals with MSC (1970): 18D10, 55D35, 55J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13571-8